Free access
Issue
ESAIM: COCV
Volume 18, Number 1, January-March 2012
Page(s) 157 - 180
DOI http://dx.doi.org/10.1051/cocv/2010049
Published online 02 December 2010
  1. A. Acker, An extremal problem involving current flow through distributed resistance. SIAM J. Math. Anal. 12 (1981) 169–172. [CrossRef] [MathSciNet]
  2. C. Atkinson and C.R. Champion, Some boundary-value problems for the equation ∇·(|∇ϕ| Nϕ) = 0. Quart. J. Mech. Appl. Math. 37 (1984) 401–419. [CrossRef] [MathSciNet]
  3. A. Beurling, On free boundary problems for the Laplace equation, Seminars on analytic functions 1. Institute for Advanced Studies, Princeton (1957).
  4. F. Bouchon, S. Clain and R. Touzani, Numerical solution of the free boundary Bernoulli problem using a level set formulation. Comput. Methods Appl. Mech. Eng. 194 (2005) 3934–3948. [CrossRef]
  5. E.N. Dancer and D. Daners, Domain perturbation for elliptic equations subject to Robin boundary conditions. J. Differ. Equ. 138 (1997) 86–132. [CrossRef]
  6. M.C. Delfour and J.-P. Zolésio, Shapes and geometries – Analysis, differential calculus, and optimization, Advances in Design and Control 4. Society for Industrial and Applied Mathematics (SIAM), Philadelphia (2001).
  7. L.C. Evans, Partial differential equations, Graduate Studies in Mathematics 19. American Mathematical Society, Providence (1998).
  8. A. Fasano, Some free boundary problems with industrial applications, in Shape optimization and free boundaries (Montreal, PQ, 1990), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 380, Kluwer Acad. Publ., Dordrecht (1992) 113–142.
  9. M. Flucher and M. Rumpf, Bernoulli’s free boundary problem, qualitative theory and numerical approximation. J. Reine Angew. Math. 486 (1997) 165–204. [MathSciNet]
  10. A. Friedman, Free boundary problem in fluid dynamics, in Variational methods for equilibrium problems of fluids, Trento 1983, Astérisque 118 (1984) 55–67.
  11. A. Friedman, Free boundary problems in science and technology. Notices Amer. Math. Soc. 47 (2000) 854–861. [MathSciNet]
  12. P. Grisvard, Elliptic problems in nonsmooth domains, Monographs and Studies in Mathematics 24. Pitman (Advanced Publishing Program), Boston (1985).
  13. J. Haslinger, T. Kozubek, K. Kunisch and G. Peichl, Shape optimization and fictitious domain approach for solving free boundary problems of Bernoulli type. Comp. Optim. Appl. 26 (2003) 231–251. [CrossRef]
  14. J. Haslinger, K. Ito, T. Kozubek, K. Kunisch and G. Peichl, On the shape derivative for problems of Bernoulli type. Interfaces in Free Boundaries 11 (2009) 317–330. [CrossRef]
  15. A. Henrot and M. Pierre, Variation et optimisation de formes – Une analyse géométrique, Mathématiques & Applications 48. Springer, Berlin (2005).
  16. A. Henrot and H. Shahgholian, Existence of classical solutions to a free boundary problem for the p-Laplace operator. I. The exterior convex case. J. Reine Angew. Math. 521 (2000) 85–97. [CrossRef] [MathSciNet]
  17. A. Henrot and H. Shahgholian, Existence of classical solutions to a free boundary problem for the p-Laplace operator. II. The interior convex case. Indiana Univ. Math. J. 49 (2000) 311–323. [MathSciNet]
  18. A. Henrot and H. Shahgholian, The one phase free boundary problem for the p-Laplacian with non-constant Bernoulli boundary condition. Trans. Amer. Math. Soc. 354 (2002) 2399–2416. [CrossRef] [MathSciNet]
  19. K. Ito, K. Kunisch and G.H. Peichl, Variational approach to shape derivatives for a class of Bernoulli problems. J. Math. Anal. Appl. 314 (2006) 126–149. [CrossRef]
  20. C.T. Kelley, Iterative methods for optimization, Frontiers in Applied Mathematics 18. Society for Industrial and Applied Mathematics (SIAM), Philadelphia (1999).
  21. V.A. Kondratév, Boundary value problems for elliptic equations in domains with conical or angular points. Trudy Moskov. Mat. Obšč. 16 (1967) 209–292. [MathSciNet]
  22. C.M. Kuster, P.A. Gremaud and R. Touzani, Fast numerical methods for Bernoulli free boundary problems. SIAM J. Sci. Comput. 29 (2007) 622–634. [CrossRef] [MathSciNet]
  23. J. Lamboley and A. Novruzi, Polygons as optimal shapes with convexity constraint. SIAM J. Control Optim. 48 (2009) 3003–3025. [CrossRef] [MathSciNet]
  24. E. Lindgren and Y. Privat, A free boundary problem for the Laplacian with a constant Bernoulli-type boundary condition. Nonlinear Anal. 67 (2007) 2497–2505. [CrossRef] [MathSciNet]
  25. J. Nocedal and S.J. Wright, Numerical optimization. Springer Series in Operations Research and Financial Engineering, Springer, New York, 2nd edition (2006).
  26. J.R. Philip, n-diffusion. Austral. J. Phys. 14 (1961) 1–13. [CrossRef] [MathSciNet]
  27. J. Sokołowski and J.-P. Zolésio, Introduction to shape optimization : Shape sensitivity analysis, Springer Series in Computational Mathematics 16. Springer-Verlag, Berlin (1992).